RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1968, Volume 103, Pages 162–171 (Mi tm2956)  

This article is cited in 3 scientific papers (total in 3 papers)

The roots of Macdonald functions

V. P. Mikhailov


Full text: PDF file (941 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946

Citation: V. P. Mikhailov, “The roots of Macdonald functions”, Boundary value problems for differential equations. Part II, Trudy Mat. Inst. Steklov., 103, 1968, 162–171

Citation in format AMSBIB
\Bibitem{Mik68}
\by V.~P.~Mikhailov
\paper The roots of Macdonald functions
\inbook Boundary value problems for differential equations. Part~II
\serial Trudy Mat. Inst. Steklov.
\yr 1968
\vol 103
\pages 162--171
\mathnet{http://mi.mathnet.ru/tm2956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262566}
\zmath{https://zbmath.org/?q=an:0197.37403}


Linking options:
  • http://mi.mathnet.ru/eng/tm2956
  • http://mi.mathnet.ru/eng/tm/v103/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Muravei, “Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. I”, Math. USSR-Sb., 26:3 (1975), 373–402  mathnet  crossref  mathscinet  zmath
    2. A. V. Filinovskii, “Stabilization of the solutions of the wave equation in domains with non-compact boundaries”, Sb. Math., 189:8 (1998), 1251–1272  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Filinovskii, “Stabilization of solutions of the first mixed problem for the wave equation in domains with non-compact boundaries”, Sb. Math., 193:9 (2002), 1349–1380  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:122
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019